# SDR CALA2013092391356

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 4,794 hours, 10,126 cycles
- Engine: Pwa PW4077
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HEAT PITOT LT LOSS OF LEFT PITOT HEAT.  REPLACED LT PITOT IAW MM 34-11-01.  NO LEAK FOUND & GROUND TEST PASSED.
